MAUDE Adverse Event Report: Parker Medical Parker; Endotracheal Tube, High Volume Low Pressure (PFHV), Cuffed, Parker, 8.0mm

Parker Medical Parker; Endotracheal Tube, High Volume Low Pressure (PFHV), Cuffed, Parker, 8.0mm
Model Number H-PFHV-80 (I-PFHV-80)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inflation port of the endotracheal tube (ett) did not seem to be holding pressure, and they elected to extubate the patient.Multiple attempts were made to reintubate the patient using orogastric tube (ogt)/nasogastric tube (ngt) without success; the patient reportedly had a lot of secretions and blood in the oropharynx.Once the patient was successfully reintubated the ventilator alarm stopped and the carbon dioxide (co2) trace was fine.No additional information, concerning patient outcome, was provided.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 29 july 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury risk assessment the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: (1) patient/ caregiver performed risk assessment with rma-20024b, rev 3; the complaint most closely aligns with risk id r25 with a potential cause of hazard being " 1.Check valve leak 2.Cuff having pin hole 3.Damaged tubing 4.Leaky bonds".Severity = 6, likelihood of occurrence = 2, calculated occurrence = 0.0012% per ref-20001-c1 rev 2, these levels indicate low risk.(2) regulatory/ compliance reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.(3) brand recognition and customer impact reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Device history record (dhr) review based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Complaint history review the complaint history was reviewed in grand avenue from reported dates 06/29/2024 through 06/29/2026, for part number i-pfhv-80 and failure mode a050402 - gas/air leak.There were 1 other complaints reported for the same issue and part number under during the same timeframe; (b)(4).Sales = (b)(4) ea calculated occurrence (p1) =(2 complaint(s) / (b)(4) ea sold) x 100 = 0.0012% occurrence ranking = low (3).

Brand Name
Parker
Common Device Name
Endotracheal Tube, High Volume Low Pressure (PFHV), Cuffed, Parker, 8.0mm
Manufacturer (Section D)
Parker Medical
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
Well Lead Medical Co
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key50078240
Report Number3004748541-2026-00140
Device Sequence Number10753684
Product Code BTR
UDI-Device Identifier00607411952753
UDI-Public(01)00607411952753(10)2601HV0075M
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-80 (I-PFHV-80)
Device Catalogue NumberH-PFHV-80 (I-PFHV-80)
Device Lot Number2601HV0075M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer06/29/2026
09/23/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/17/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown